Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Prescribed Cerazette for migraine. Worried about gaining weight

I have been prescribed cerazette by my nurse as a change from cilest due to suffering hemoplegic migraines but I am worried about gaining weight my baby is 4 months old and I have been on cilest 3 months but since being on cilest I have gained half a stone I really don t want to gain anymore and I m very worried cerazette will continue to add weight. I have suffered bulemia many years and so gaining weight is a major issue for me but I feel at a total loss where contraception is concerned. Is it likely that because I gained with cilest ill gain with cerazette?
Asked On : Fri, 26 Oct 2012
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Cerazette (progesterone only drug, without estrogen) is a much safer drug than estrogen containing ones, in patients with migraine.

Cerazette does not aggravate migraine headaches.

Also, the weight gain with cerazette is less common and lesser in magnitude than cilest.

Wishing you good health,

Dr Sudhir Kumar MD DM
Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor